# SDR DALA1167730695

- Difficulty date: November 20, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AT UPPER RADIUS STA 1420 ABOVE STR 24L.  FABRICATE STRINGER CLIP PER SRM 53-00-07 REPAIR 5 FIG 201 AND FABRICATED REPAIR SPLICE PER SRM 53-00-07 REPAIR 5 FIG 201. INSTALLED STRINGER CLIP AND REPAIR ANGLE AND IDENTIFIED REPAIR PER 757 SRM 53-00-07 REPAIR 5 FIG 201 AND PS 900-5-1 NR 4 THIS IS A CATEGORY B WITH REPETITIVE INSPECTION.  THRESHOLD 50,000 AIRFRAME FLIGHT CYCLES.
